# SDR AALA20121103004

- Difficulty date: November 3, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- Aircraft time: 69,010 hours, 36,034 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN HAS A CRACK IN LOWER LEG OF LONGERON 4 LEFT AT STATION 200.  INSTALLED LONGERON REPAIR PER AARD 51-00-05-1.
